Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes blood in stool and hard stools after a kidney surgery?

Answered by
Dr.
Dr. Arnab Banerjee

Critical Care Specialist

Practicing since :2012

Answered : 1290 Questions

default
Posted on Mon, 6 Jun 2016 in Digestion and Bowels
Question: Hello Sir, I have undergone surgery for kidney stone and my left side stent was placed. After operation day till three days i had suffered from constipation. From fourth day there was no problem in passing of stool. On seventh day there was blood in motion and stool is some what hard, Shall i take lacti fiber now. Please give me ur advice Sir
doctor
Answered by Dr. Arnab Banerjee 5 hours later
Brief Answer:
follow the advises.. maintain a healthy lifestyle..

Detailed Answer:
Hello XXXX, Welcome to HCM,

I've gone through your query and understand your concern,

Now the Left Ureteric Stenting for kidney stone has nothing to do this problem of yours, but there can can be some post-operative analgesics as well as prolonged fasting which are having this kind of side effects..

Can you please upload or simply copy paste the list of medications that you're on post-operatively as well as currently ?

Have you experienced this kind of motion problems previously also ?

Your Occupation history please ?

Now you've mentioned blood in motion, so what color was it ? Bright red or blackish ?

Do you have / checked for any kind of haemorrhoids ?

Any other medical / surgical problems ?

Please take your time and answer those questions so that I can guide you in a better way..

In the meanwhile keep yourself well hydrated by drinking at least 3-4 Ltr of water..

Instead of lactfiber , I'd advice you to take natural probiotic like yogurt and whole food items which are quite high in digestive fiber.. Also take a lot of green leafy vegetables..if despite taking all these , still you feel hard motion then you may take the lactifiber, but natural ways are always the best so just give it another day..

Avoid spicy junk foods and eat simple home cooked meal..

Let me know if you have any further queries in this regard..

Remember not to strain during passing motion as over a period of time they tend to cause bleeding, so practice safe bowel habits.. Taking Sitz Bath for 2-3 time a day in XXXXXXX warm water will help you..

Take Care
Kind Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics ,  

Recent questions on  Probiotic

doctor1 MD

I have candidia overgrowth I have been trying everything even taking dr prescribed diflucan I am on the 13th pill brushing my body showering taking...

doctor1 MD

I have an itch that s deep inside my vagina, I ve treated it like a yeast infection and take probiotics but nothing seems to be working. I am...

doctor1 MD

My 11 month old son has had diarree for 2 days. We started giving hydrol and a probiotic yesterday evening to stop diarree and dehydration.This...

doctor1 MD

Hi,I have quiet smoking in Jan and in April i thought i had a sinus infection. Have been treated twice for that I feel like there is mucas in my...

doctor1 MD

My daughter is 3 years 8 months old. She doesn't pass motion regularly for last 7 months . We have been visiting doctors but situation is not...

doctor1 MD

Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following...

doctor1 MD

is this stool color normal